×

zbMATH — the first resource for mathematics

Found 18 Documents (Results 1–18)

100
MathJax
Wen, Guo Chun (ed.) et al., Boundary value problems, integral equations and related problems. Proceedings of the third international conference, Beijing and Baoding, China, August 20–25, 2010. Hackensack, NJ: World Scientific (ISBN 978-981-4327-85-5/hbk; 978-981-4327-86-2/ebook). 154-162 (2011).
PDF BibTeX XML Cite
Full Text: Link
Dokl. Math. 61, No. 2, 207-211 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 371, No. 3, 299-302 (2000).
PDF BibTeX XML Cite
Ukr. Math. J. 51, No. 3, 464-469 (1999); translation from Ukr. Mat. Zh. 51, No. 3, 418-423 (1999).
MSC:  45G05 45L05
PDF BibTeX XML Cite
Full Text: DOI